# SDR COMA0570127

- Difficulty date: December 22, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 8,285 hours, 6,384 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 235
- Condition: Faulty
- Location: Avionics Bay
- Part time: 8,273 hours, 4,104 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 4985 - AFTER TAKEOFF FROM ORD WITH A/P ENGAGED, RECEIVED A STAB CHANNEL 2 WARNING.  REPLACED THE NR 2 SSCU.
